Gibbs states in the spherical model
Doklady Akademii Nauk, Tome 224 (1975) no. 3, pp. 536-539
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_3_a9,
author = {S. A. Molchanov and Yu. N. Sudarev},
title = {Gibbs states in the spherical model},
journal = {Doklady Akademii Nauk},
pages = {536--539},
year = {1975},
volume = {224},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_3_a9/}
}
S. A. Molchanov; Yu. N. Sudarev. Gibbs states in the spherical model. Doklady Akademii Nauk, Tome 224 (1975) no. 3, pp. 536-539. http://geodesic.mathdoc.fr/item/DAN_1975_224_3_a9/